Baruch Solel
Baruch Solel
Professor of Mathematics, Technion, Haifa, Israel
Verified email at technion.ac.il
Title
Cited by
Cited by
Year
Tensor algebras overC*-correspondences: Representations, dilations, andC*-envelopes
PS Muhly, B Solel
journal of functional analysis 158 (2), 389-457, 1998
2851998
On the Morita equivalence of tensor algebras
PS Muhly, B Solel
Proceedings of the London Mathematical Society 81 (1), 113-168, 2000
1022000
Quantum Markov processes (correspondences and dilations)
PS Muhly, B Solel
arXiv preprint math/0203193, 2002
922002
Viscosity solutions of Hamilton-Jacobi equations in infinite dimensions. IV. Hamiltonians with unbounded linear terms
MG Crandall, PL Lions
Journal of Functional Analysis 90 (2), 237-283, 1990
901990
Hardy algebras, W*-correspondences and interpolation theory
PS Muhly, B Solel
Mathematische Annalen 330 (2), 353-415, 2004
892004
Subalgebras of groupoid C*-algebras
PS Muhly, B Solel
J. reine angew. Math 402, 41-75, 1989
881989
Tensor algebras, induced representations, and the Wold decomposition
PS Muhly, B Solel
Canadian Journal of Mathematics 51 (4), 850-880, 1999
821999
Coordinates for triangular operator algebras
PS Muhly, KS Saito, B Solel
Annals of mathematics 127 (2), 245-278, 1988
811988
Subproduct systems
O Shalit, B Solel
arXiv preprint arXiv:0901.1422, 2009
772009
Isometries of non-self-adjoint operator algebras
J Arazy, B Solel
Journal of Functional Analysis 90 (2), 284-305, 1990
751990
Isometries of non-self-adjoint operator algebras
J Arazy, B Solel
Journal of Functional Analysis 90 (2), 284-305, 1990
721990
You can see the arrows in a quiver operator algebra
B Solel
Journal of the Australian Mathematical Society 77 (1), 111-122, 2004
652004
Hilbert modules over operator algebras
PS Muhly, B Solel
American Mathematical Soc., 1995
571995
An algebraic characterization of boundary representations
PS Muhly, B Solel
Nonselfadjoint operator algebras, operator theory, and related topics, 189-196, 1998
531998
Schur class operator functions and automorphisms of Hardy algebras
PS Muhly, B Solel
arXiv preprint math/0606672, 2006
502006
Dilations, inclusions of matrix convex sets, and completely positive maps
KR Davidson, A Dor-On, OM Shalit, B Solel
International Mathematics Research Notices 2017 (13), 4069-4130, 2017
452017
Representations of product systems over semigroups and dilations of commuting CP maps
B Solel
Journal of Functional Analysis 235 (2), 593-618, 2006
442006
On the simplicity of some Cuntz-Pimsner algebras
PS Muhly, B Solel
Mathematica Scandinavica, 53-73, 1998
391998
Minimal and maximal matrix convex sets
B Passer, OM Shalit, B Solel
Journal of Functional Analysis 274 (11), 3197-3253, 2018
362018
Regular dilations of representations of product systems
B Solel
Mathematical Proceedings of the Royal Irish Academy, 89-110, 2008
352008
The system can't perform the operation now. Try again later.
Articles 1–20